# SDR ASOA201612151379

- Difficulty date: December 15, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 601R317725S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAC - DURING C CHECK, DISCOVERED CORROSION ON AFT SIDE PANEL LOWER CORNER.  REMOVED CORROSION FROM AREA. BLENDED AND  REPAIRED THE BLEND AREA IAW REO 670-52-11-104 REV E AND EC/TC REO 670-52-11-104.
